A Hamiltonian perspective to the stabilization of systems of two conservation laws

Type de document :
Article dans une revue
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2009, 4 (2), pp.249-266
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-02014773
Contributeur : Valérie Dos Santos Martins <>
Soumis le : lundi 11 février 2019 - 17:13:23
Dernière modification le : jeudi 14 février 2019 - 14:28:08

Identifiants

  • HAL Id : hal-02014773, version 1

Citation

Yann Gorrec, Bernhard Maschke, Valérie Dos Santos. A Hamiltonian perspective to the stabilization of systems of two conservation laws. Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2009, 4 (2), pp.249-266. 〈hal-02014773〉

Partager

Métriques

Consultations de la notice

5